# SDR SWAA091378

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 15,782 hours, 9,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE DETACHED FROM COMPARTMENT.  INSTALLED SLIDE PER MM.
